American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Rufus Bowen. Entropy-expansive maps . Trans. Amer. Math. Soc. 164 (1972) 323-331. MR 0285689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kenneth Berg. Quasi-disjointness in ergodic theory . Trans. Amer. Math. Soc. 162 (1971) 71-87. MR 0284563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. A. Akcoglu and A. Brunel. Contractions on $L\sb{1}$-spaces . Trans. Amer. Math. Soc. 155 (1971) 315-325. MR 0276439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rufus Bowen. Entropy for group endomorphisms and homogeneous spaces . Trans. Amer. Math. Soc. 153 (1971) 401-414. MR 0274707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nobuo Aoki. On generalized commuting order of automorphisms with quasi-discrete spectrum . Trans. Amer. Math. Soc. 152 (1970) 79-97. MR 0267072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wolfgang Krieger. On entropy and generators of measure-preserving transformations . Trans. Amer. Math. Soc. 149 (1970) 453-464. MR 0259068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joel J. Westman. Cohomology for ergodic groupoids . Trans. Amer. Math. Soc. 146 (1969) 465-471. MR 0255771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Walters. Topological conjugacy of affine transformations of compact abelian groups . Trans. Amer. Math. Soc. 140 (1969) 95-107. MR 0240282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harvey B. Keynes and James B. Robertson. Eigenvalue theorems in topological transformation groups . Trans. Amer. Math. Soc. 139 (1969) 359-369. MR 0237748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. Dinculeanu and C. Foiaş. Algebraic models for measure preserving transformations . Trans. Amer. Math. Soc. 134 (1968) 215-237. MR 0280676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. A. Akcoglu and R. W. Sharpe. Ergodic theory and boundaries . Trans. Amer. Math. Soc. 132 (1968) 447-460. MR 0224770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frank Hahn and Yitzhak Katznelson. On the entropy of uniquely ergodic transformations . Trans. Amer. Math. Soc. 126 (1967) 335-360. MR 0207959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. F. G. Martin. A sufficient condition for conjugacy of metric automorphisms . Trans. Amer. Math. Soc. 125 (1966) 238-249. MR 0200411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. A. Akcoglu. Pointwise ergodic theorems . Trans. Amer. Math. Soc. 125 (1966) 296-309. MR 0230876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. L. Adler and M. H. McAndrew. The entropy of Chebyshev polynomials . Trans. Amer. Math. Soc. 121 (1966) 236-241. MR 0189005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dorothy Maharam. On orbits under ergodic measure-preserving transformations . Trans. Amer. Math. Soc. 119 (1965) 51-66. MR 0180653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. A. Dye. On the ergodic mixing theorem . Trans. Amer. Math. Soc. 118 (1965) 123-130. MR 0174705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert M. Fesq. Green's formula, linear continuity, and Hausdorff measure . Trans. Amer. Math. Soc. 118 (1965) 105-112. MR 0174696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Arshag B. Hajian and Yuji Ito. Iterates of measurable transformations and Markov operators . Trans. Amer. Math. Soc. 117 (1965) 371-386. MR 0209442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roy L. Adler. Generalized commuting properties of measure-preserving transfomations . Trans. Amer. Math. Soc. 115 (1965) 1-13. MR 0202969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gerald Freilich. Carath\'eodory measure of cylinders . Trans. Amer. Math. Soc. 114 (1965) 384-400. MR 0174692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Ionescu Tulcea. On the category of certain classes of transformations in ergodic theory . Trans. Amer. Math. Soc. 114 (1965) 261-279. MR 0179327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. L. Adler, A. G. Konheim and M. H. McAndrew. Topological entropy . Trans. Amer. Math. Soc. 114 (1965) 309-319. MR 0175106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Calvin C. Moore. Extensions and low dimensional cohomology theory of locally compact groups. I, II . Trans. Amer. Math. Soc. 113 (1964) 40-63. MR 0171880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Calvin C. Moore. Extensions and low dimensional cohomology theory of locally compact groups. II . Trans. Amer. Math. Soc. 113 (1964) 64-86.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard Scoville. Completely monotone sequences as invariant measures . Trans. Amer. Math. Soc. 112 (1964) 318-329. MR 0161963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Roy L. Adler. Invariant and reducing subalgebras of measure preserving transformations . Trans. Amer. Math. Soc. 110 (1964) 350-360. MR 0156941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] V. S. Varadarajan. Groups of automorphisms of Borel spaces . Trans. Amer. Math. Soc. 109 (1963) 191-220. MR 0159923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. L. Burkholder. Semi-Gaussian subspaces . Trans. Amer. Math. Soc. 104 (1962) 123-131. MR 0138986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anatole Beck. Eigen operators of ergodic transformations . Trans. Amer. Math. Soc. 94 (1960) 118-129. MR 0152631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1